# SDR PCAA0001002

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Engine: Pwa PW120A
- System (JASC): 7932 · Engine Oil Quantity
- Part: Indicator
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

SYR-LGA - FLIGHT 3863, CREW SHUTDOWN NR 1 ENGINE AS A PRECAUTION DUE TO LOW OIL PRESSURE INDICATION, OIL PRESSURE LIGHT REMAINED OUT UNTIL ENGINE WAS SHUTDOWN.  AIRCRAFT WAS DIVERTED INTO BGM, PASSENGERS DEPLANED NORMALLY.  EMERGENCY WAS DECLARED.  MAINTENANCE INSPECTED AND REPAIRED WIRE 10005C22 IN PANEL 412DT PER DEHAV INSTRUCTIONS.  LEAK AND OPERATIONAL CHECK PROVED SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.
